# SDR CA091130003

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800002
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 FLAP FLEX SHAFT (RT INBD) SHEARED CAUSING SPLIT FLAP PROTECTION TO SHUTOFF FLAP SYSTEM.  (TC NR 20091130003)
